# SDR DHL98726123

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENGINE INLET S DUCT FWD EDGE CRACKED AT 9 O'CLOCK.  REMOVED FASTENERS AND TRIMMED OUT DAMAGED AREA.  INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 11 BY 2.5.  N/R 6280.
